# SDR VNAA2015100700009

- Difficulty date: October 7, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 27,501 hours, 27,581 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SERVICE DOOR CAUTION MESSAGE. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, ADJUSTED PROXIMITY SENSOR AND PERFORMED CHECK IAW AMM.  ACFT RELEASED FOR SERVICE.
